# SDR SIMA20011671

- Difficulty date: June 16, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5084 - CREW REPORTED AN EMERGENCY EXIT SIGN TO BE INOPERATIVE.  MAINTENANCE REPAIRED CANNON PLUG 115UP IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
